# SDR DALA2023090807373

- Difficulty date: September 6, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 109,007 hours, 16,133 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 MAIN ENTRY/SERVICE DOOR ARMED INDICATORS. CORRECTIVE ACTION: FLIGHT CREW PLACARD VALIDATION IS ACCOMPLISHED, LOG ENTERED IN ERROR (2955263)
